# SDR VNAA0702014

- Difficulty date: February 26, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 7,609 hours, 7,741 cycles
- Engine: Ge CF343B1
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0841B
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 443 hours, 443 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A NR 2 COWL ANTI-ICE CAS MESSAGE AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ANTI-ICING VALVE IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
